# SDR ASAA2012112493349

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,111 hours, 6,164 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 141A481034
- Part serial: 07128H5050
- Condition: Overheated
- Location: Cockpit
- Part time: 20,099 hours, 6,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT,  OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  RAN QRH, LIGHT REMAINED ILLUMINATED AFTER 5 MIN COOL DOWN.  REPLACED NR 2 SLIDING WINDOW IAW AMM 56-12-11-400-801.  ACCOMPLISHED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91-790-801.  GROUND VERIFICATION TEST CAPTAINS SLIDING WINDOW, HEAT SYS OPS CKS NORMAL IAW 30-41-00-710-801.
